# SDR MALA954652

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Formers
- Condition: Cracked
- Location: Lt/Rt Nacelles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE LEFT INBOARD AND RIGHT INBOARD NACELLE FORMERS CRACKED.  THEY REPAIRED THE CRACKS BY STOP DRILLING AND INSTALLING A DOUBLER IAW FAIRCHILD SRM 54-90-10.  (M)
